Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2007 (2007), Article ID 52020, 36 pages
http://dx.doi.org/10.1155/2007/52020
Research Article

Existence and Orbital Stability of Cnoidal Waves for a 1D Boussinesq Equation

1Departamento de Matemática, Instituto de Matemática, Estatística e Computaçäo Científica, (IMECC), UNICAMP, CP 6065, Campinas, Säo Paulo CEP 13083-970, Brazil
2Departamento de Matemáticas, Universidad del Valle, Cali A. A. 25360, Colombia

Received 11 May 2006; Revised 1 October 2006; Accepted 7 February 2007

Academic Editor: Vladimir Mityushev

Copyright © 2007 Jaime Angulo and Jose R. Quintero. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Jaime Angulo and Jose R. Quintero, “Existence and Orbital Stability of Cnoidal Waves for a 1D Boussinesq Equation,” International Journal of Mathematics and Mathematical Sciences, vol. 2007, Article ID 52020, 36 pages, 2007. doi:10.1155/2007/52020